Laws of the iterated logarithm for the central part of (semi-)stable measures on the Heisenberg groups.

Détails

ID Serval
serval:BIB_4070
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
Laws of the iterated logarithm for the central part of (semi-)stable measures on the Heisenberg groups.
Périodique
Monatshefte für Mathematik
Auteur(s)
Neuenschwander D., Scheffer H.-P.
ISSN
0026-9255
Statut éditorial
Publié
Date de publication
1996
Peer-reviewed
Oui
Volume
121
Numéro
3
Pages
265-274
Langue
anglais
Résumé
We prove laws of the iterated logarithm for certain symmetric stable and semistable measures on the Heisenberg groups.
Mots-clé
laws of the iterated logarithm, stable semigroups, semistable semigroups, Heisenberg groups
Web of science
Création de la notice
19/11/2007 11:18
Dernière modification de la notice
03/03/2018 16:28
Données d'usage